# SDR FDEA201205191886

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 44,088 hours, 28,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623632
- Condition: Corroded
- Location: Bs 580 - 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28L FROM BS 580 TO 600.  CUT OUT CORRODED PORTION OF STRINGER IAW SRM 51-10-1.  FABRICATED REPAIR PARTS IAW SRM 53-10-3, FIG 1. INSTALLED STRINGER REPAIR PARTS IAW SRM 51-30-2, REV 103.
